BooksStandalone TitlesCollected Volumepp. 501–516

Lieb’s permanental dominance conjecture

  • Ian M. Wanless

    Monash University, Melbourne, Australia
Lieb’s permanental dominance conjecture cover
Download Chapter PDF

A subscription is required to access this book chapter.

Abstract

We survey the impact of Lieb’s influential paper “Proofs of some conjectures on permanents” [J. Math. Mech. 16 (1966), 127–134], which introduced the famous permanental dominance conjecture. This conjecture has defied all attacks for over half a century, although a number of related conjectures have recently been resolved.